# SDR ABXA20250907220

- Difficulty date: September 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 94,567 hours, 28,296 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 7863331
- Part serial: 3257
- Condition: Defective
- Location: Lt Engine
- Part time: 141 hours, 83 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

L ENG FLUCTUATE AT FL 360 EPR 1.31-1.27, N1 82.8-86.5, EGT 418-416. NO FLUCTUATION ON DESCENT OR APPROACH.  DEFERRED THE EEC (PMC) SYSTEM PER MEL 73-21-1-1B.  REACTIVATED EEC'S PER MEL 73-21-1-1B.  REMOVED OLD, THEN INSTALLED NEW L ENGINE TT2 FUEL CONTROL SENSOR PER AMM 73-21-05.  CONDUCTED ENGINE TEST PER AMM 71-00-00/501.  LEAK CHECK OK.  DI 65928 CLEARED REACTIVATION C/W.  AIRCRAFT RETURNED TO SERVICE.
